Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 1967508, 10 pages
https://doi.org/10.1155/2018/1967508
Research Article

Numerical Study of Random Periodic Lipschitz Shadowing of Stochastic Differential Equations

1College of Computer and Information Science, Fujian Agriculture and Forestry University, Fuzhou 350002, China
2Ningde Normal University, Ningde, Fujian 352100, China

Correspondence should be addressed to Qingyi Zhan; nc.ca.cc.cesl@yqnahz

Received 10 July 2017; Accepted 10 October 2017; Published 11 January 2018

Academic Editor: Josef Diblik

Copyright © 2018 Qingyi Zhan and Xiangdong Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Feng, H. Zhao, and B. Zhou, “Pathwise random periodic solutions of stochastic differential equations,” Journal of Differential Equations, vol. 251, no. 1, pp. 119–149, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. L. Arnold, Random Dynamical Systems, Springer, 2nd edition, 2003.
  3. X. Mao, Stochastic Differential Equations and Applications, Horwood, 2nd edition, 2008.
  4. B. F. Liu, Y. L. Han, and X. D. Sun, “Square-mean almost periodic solutions for a class of stochastic integro-differential equations,” Journal of Jilin University. Science Edition, vol. 51, no. 3, pp. 393–397, 2013. View at Google Scholar · View at MathSciNet
  5. Q. Zhan, “Mean-square numerical approximations to random periodic solutions of stochastic differential equations,” Advances in Difference Equations, vol. 2015, no. 1, article no. 292, 2015. View at Publisher · View at Google Scholar · View at Scopus
  6. Q. Zhan, “Shadowing orbits of stochastic differential equations,” Journal of Nonlinear Sciences and Applications, vol. 9, no. 5, pp. 2006–2018, 2016. View at Google Scholar · View at MathSciNet
  7. Q. Zhan and Y. Li, Numerical Random Periodic Shadowing Orbits of A Class of Stochastic Differential Equations, “Dynamical Systems-Analytical and Computational Techniques”, InTech, 2017.
  8. P. Wang, “A-stable Runge-Kutta methods for stiff stochastic differential equations with multiplicative noise,” Computational and Applied Mathematics, 1 page, 2014, 20. View at Google Scholar
  9. T. Wang, “Optimal point-wise error estimate of a compact difference scheme for the coupled Gross-Pitaevskii equations in one dimension,” Journal of Scientific Computing, vol. 59, no. 1, pp. 158–186, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. Todorov, Stochastic shadowing and stochastic stability, https://arxiv.org/abs/1411.7604.
  11. A. Fakhari and A. Golmakani, “Shadowing properties of random hyperbolic sets,” International Journal of Mathematics, vol. 23, no. 6, Article ID 1250025, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. H. Kunita, Stochastic flows and stochastic differential equations, vol. 24 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, 1997. View at MathSciNet
  13. K. J. Palmer, Shadowing in Dynamical Systems. Theory and Applications, Kluwer Academic, Dordrecht, The Netherlands, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  14. S. Y. Pilyugin, Shadowing in Dynamical Systems, vol. 1706 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1999. View at MathSciNet
  15. G. N. Milstein, Numerical Integration of Stochastic Differential Equations, vol. 313 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1995. View at MathSciNet